A Multidimensional Functional Equation Having Quadratic Forms as Solutions
© W.-G. Park and J.-H. Bae 2007
Received: 7 July 2007
Accepted: 3 September 2007
Published: 30 December 2007
We obtain the general solution and the stability of the -variable quadratic functional equation The quadratic form is a solution of the given functional equation.
- Aczél J, Dhombres J: Functional Equations in Several Variables, Encyclopedia of Mathematics and Its Applications. Volume 31. Cambridge University Press, Cambridge, UK; 1989:xiv+462.View ArticleGoogle Scholar
- Bae J-H, Jun K-W: On the generalized Hyers-Ulam-Rassias stability of an -dimensional quadratic functional equation. Journal of Mathematical Analysis and Applications 2001,258(1):183–193. 10.1006/jmaa.2000.7372MathSciNetView ArticleMATHGoogle Scholar
- Bae J-H, Park W-G: On the generalized Hyers-Ulam-Rassias stability in Banach modules over a -algebra. Journal of Mathematical Analysis and Applications 2004,294(1):196–205. 10.1016/j.jmaa.2004.02.009MathSciNetView ArticleMATHGoogle Scholar
- Bae J-H, Park W-G: On stability of a functional equation with -variables. Nonlinear Analysis: Theory, Methods & Applications 2006,64(4):856–868. 10.1016/j.na.2005.06.028MathSciNetView ArticleMATHGoogle Scholar
- Jung S-M: On the Hyers-Ulam stability of the functional equations that have the quadratic property. Journal of Mathematical Analysis and Applications 1998,222(1):126–137. 10.1006/jmaa.1998.5916MathSciNetView ArticleMATHGoogle Scholar
- Park W-G, Bae J-H: On a bi-quadratic functional equation and its stability. Nonlinear Analysis: Theory, Methods & Applications 2005,62(4):643–654. 10.1016/j.na.2005.03.075MathSciNetView ArticleMATHGoogle Scholar
This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.